# SDR SWAA2015062641145

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 73,466 hours, 61,223 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shaft
- Part number: 7064004
- Condition: Sheared
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DIVERSION NR 1 ENG WOULD NOT MAKE TAKEOFF POWER.  R & R NR 1 ENG VBV MOTOR SHAFT ASSEMBLY IAW MM.
